Linguistique de l’écrit

Revue internationale en libre accès

Livre | Chapitre

190798

Commutativity of quantifiers in varying-domain Kripke models

Robert Goldblatt Ian Hodkinson

pp. 9-30

Résumé

A possible-worlds semantics is defined that validates the main axioms of Kripke's original system for first-order modal logic over varying-domain structures. The novelty of this semantics is that it does not validate the commutative quantification schema x y φ y x φ, as we show by constructing a counter-model.

Détails de la publication

Publié dans:

Makinson David, Malinowski Jacek, Wansing Heinrich (2009) Towards mathematical philosophy: papers from the Studia logica conference Trends in logic IV. Dordrecht, Springer.

Pages: 9-30

DOI: 10.1007/978-1-4020-9084-4_2

Citation complète:

Goldblatt Robert, Hodkinson Ian, 2009, Commutativity of quantifiers in varying-domain Kripke models. In D. Makinson, J. Malinowski & H. Wansing (eds.) Towards mathematical philosophy (9-30). Dordrecht, Springer.